# SDR YENA2023040700332

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 5,985 hours, 880 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2104, BOS-LGW. (ETOPS) 'NO.1 ENG AFT ACCOUSITIC LINER AT 5 O' CLOCK AFT LOOKING FORWARD, SMALL PUNCTURE IN LINER, APPROX 5MM DIAMETER.  PERFORMED REPAIR TO ENG 1 ACOUSTIC (REAR) LINES AT 5 O'CLOCK POSITION IAW AMM 72-21-01. MDDR CLEARED. MX-4 UPDATED.
